# SDR 95ZZZX1997

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 2722100035
- Condition: Cracked
- Location: Fs 242
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED MAINTENANCE INSPECTION, MECHANICS FOUND THE LOWER CENTER AISLE INTERCOSTAL CRACKED IN THE LOWER FLANGE BEND RELIEF RADIUS AT FS 242 OF BELT FRAME, PN 27-22100-035.  COMPLETED REPAIR TO THE CENTER AISLE INTERCOSTAL IAW THE FAIRCHILD SRM.
